# SDR UIEA2015121700755

- Difficulty date: December 16, 2015
- Submitted: December 18, 2015
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 77,066 hours, 22,690 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Part number: BACC63CE12SA3S
- Condition: Damaged
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONNECTOR D1338 TO LT PACK COMPRESSOR INLET TEMP BULB TS290 HAS A LOOSE BACK SHELL & POSSIBLE DAMAGED WIRING.  REMOVED & INSTALLED NEW CONNECTOR & BACK SHELL AT TEMP BULB TS290 IAW SWPM 20-61-19.  OPERATIONS CHECKED GOOD.
